Hypo-Multiplicative Number-Theoretic Functions. (Short Communications).

D.B. Lahiri

Aequationes mathematicae (1972)

  • Volume: 8, page 316-317
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Lahiri, D.B.. "Hypo-Multiplicative Number-Theoretic Functions. (Short Communications).." Aequationes mathematicae 8 (1972): 316-317. <http://eudml.org/doc/136314>.

author = {Lahiri, D.B.},
journal = {Aequationes mathematicae},
pages = {316-317},
title = {Hypo-Multiplicative Number-Theoretic Functions. (Short Communications).},
url = {http://eudml.org/doc/136314},
volume = {8},
year = {1972},

AU - Lahiri, D.B.
TI - Hypo-Multiplicative Number-Theoretic Functions. (Short Communications).
JO - Aequationes mathematicae
PY - 1972
VL - 8
SP - 316
EP - 317
UR - http://eudml.org/doc/136314
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.